Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 11

Fréchet differentiability of the norm of $L_{p}$-spaces associated with arbitrary von Neumann algebras
D. Potapov, F. Sukochev, A. Tomskova and D. Zanin.
Trans. Amer. Math. Soc. 371 (2019), 7493-7532
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955526
Lyubeznik numbers and injective dimension in mixed characteristic
Daniel J. Hernández, Luis Núñez-Betancourt, Felipe Pérez and Emily E. Witt.
Trans. Amer. Math. Soc. 371 (2019), 7533-7557
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955527
On coupled nonlinear Schrödinger systems with mixed couplings
Shuangjie Peng, Qingfang Wang and Zhi-Qiang Wang.
Trans. Amer. Math. Soc. 371 (2019), 7559-7583
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955528
Fourier coefficients for theta representations on covers of general linear groups
Yuanqing Cai.
Trans. Amer. Math. Soc. 371 (2019), 7585-7626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955529
Characterization of a class of planar self-affine tile digit sets
Li-Xiang An and Ka-Sing Lau.
Trans. Amer. Math. Soc. 371 (2019), 7627-7650
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955530
On generalized Kummer surfaces and the orbifold Bogomolov-Miyaoka-Yau inequality
Xavier Roulleau.
Trans. Amer. Math. Soc. 371 (2019), 7651-7668
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955531
Mixed $L^{p}(L^{2})$ norms of the lattice point discrepancy
Leonardo Colzani, Bianca Gariboldi and Giacomo Gigante.
Trans. Amer. Math. Soc. 371 (2019), 7669-7706
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955532
Geodesic disks in the universal asymptotic Teichmüller space
Guowu Yao.
Trans. Amer. Math. Soc. 371 (2019), 7707-7724
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955533
Holonomy groups of $G_{2}^{*}$-manifolds
Anna Fino and Ines Kath.
Trans. Amer. Math. Soc. 371 (2019), 7725-7755
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955534
Some sphere theorems in linear potential theory
Stefano Borghini, Giovanni Mascellani and Lorenzo Mazzieri.
Trans. Amer. Math. Soc. 371 (2019), 7757-7790
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955535
Relative compactified Jacobiansof linear systemson Enriques surfaces
Giulia Saccà.
Trans. Amer. Math. Soc. 371 (2019), 7791-7843
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955536
The $K$-theory spectrum of varieties
Jonathan A. Campbell.
Trans. Amer. Math. Soc. 371 (2019), 7845-7884
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955537
On the structure of the Wadge degrees of bqo-valued Borel functions
Takayuki Kihara and Antonio Montalbán.
Trans. Amer. Math. Soc. 371 (2019), 7885-7923
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955538
Long-range scattering for nonlinear Schrödinger equations with critical homogeneous nonlinearity in three space dimensions
Satoshi Masaki, Hayato Miyazaki and Kota Uriya.
Trans. Amer. Math. Soc. 371 (2019), 7925-7947
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955539
Multiplicity one theorem for the Ginzburg–Rallis model: The tempered case
Chen Wan.
Trans. Amer. Math. Soc. 371 (2019), 7949-7994
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955540
Twisted logarithmic modules of lattice vertex algebras
Bojko Bakalov and McKay Sullivan.
Trans. Amer. Math. Soc. 371 (2019), 7995-8027
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955541
Geodesic-Einstein metrics and nonlinear stabilities
Huitao Feng, Kefeng Liu and Xueyuan Wan.
Trans. Amer. Math. Soc. 371 (2019), 8029-8049
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955542
Global smooth attractors for dynamics of thermal shallow shells without vertical dissipation
I. Lasiecka, T. F. Ma and R. N. Monteiro.
Trans. Amer. Math. Soc. 371 (2019), 8051-8096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955543
Structure of eigenvectors of random regular digraphs
Alexander E. Litvak, Anna Lytova, Konstantin Tikhomirov, Nicole Tomczak-Jaegermann and Pierre Youssef.
Trans. Amer. Math. Soc. 371 (2019), 8097-8172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955544
Operator ideals and three-space properties of asymptotic ideal seminorms
Ryan M. Causey, Szymon Draga and Tomasz Kochanek.
Trans. Amer. Math. Soc. 371 (2019), 8173-8215
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955545
Conformally variational Riemannian invariants
Jeffrey S. Case, Yueh-Ju Lin and Wei Yuan.
Trans. Amer. Math. Soc. 371 (2019), 8217-8254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3955546